# SDR MASA200600768

- Difficulty date: March 13, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 5,239 hours, 5,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74804
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,400 hours, 4,373 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7390 CLT - BULKHEAD AND GALLEY EMERGENCY LIGHTS INOP.  MX REPLACED EMERGENCY LIGHT BATTERY PACK.  OP'S CHECK GOOD.
